# SDR A6WA200740084

- Difficulty date: February 25, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 8,082 hours, 7,388 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Departed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

TOP OF LT ENGINE COWLING DETACHED FROM ENGINE IN FLIGHT STRIKING VERTICAL AND HORIZONTAL STABILIZERS.  REMOVED AND REPLACED UPPER NOSE COWL IAW AMM 71.  (K)
